# SDR C2XA08RI140

- Difficulty date: September 16, 2008
- Submitted: October 16, 2008
- Operation: Air carrier
- Aircraft: N11565
- Make and model: Emb EMB-145LR
- Aircraft serial: 145621
- Aircraft time: 15,152 hours, 11,610 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Part number: MS2774318
- Condition: Burned
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 2654 EWR FLIGHT CREW REPORTED STRONG ELECTRICAL BURNING ODOR IN COCKPIT NOTICED AFTER LANDING.  EWR MX R&R RELAY KO437 AND PERFORMED OPS CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
